Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 1, 2011, 4:10 AM EST. It took effect at Mar 1, 2011, 12:00 PM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 4:10 AM EST (09:10 UTC)
- In effect from
- Mar 1, 2011, 12:00 PM EST
- Expired
- Mar 6, 2011, 4:00 PM EST
- In force
- 5 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS72 KMLB 010910 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST TUE MAR 1 2011 AMZ550-552-012100- /O.NEW.KMLB.SC.Y.0009.110301T1700Z-110302T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 410 AM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM EST WEDNESDAY. WINDS AND SEAS: WINDS WILL BECOME NORTHERLY AND INCREASE TO AROUND 20 KNOTS THIS AFTERNOON BEHIND A COLD FRONT...THEN VEER TOWARD THE NORTHEAST TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-012100- /O.NEW.KMLB.SC.Y.0009.110301T1700Z-110304T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 410 AM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM EST FRIDAY. WINDS AND SEAS: WINDS WILL SHIFT TO NORTHWEST THEN NORTHEAST AND INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE THIS AFTERNOON BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-012100- /O.NEW.KMLB.SC.Y.0009.110302T0000Z-110304T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 410 AM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. WINDS AND SEAS: WINDS WILL SHIFT TO NORTHWEST THEN NORTHEAST AND INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE THIS AFTERNOON BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
523 WHUS72 KMLB 012011 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 311 PM EST TUE MAR 1 2011 AMZ550-552-021500- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110302T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 311 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... WINDS AND SEAS: NORTH WINDS WILL INCREASE TO 20 KNOTS AND SHIFT TO NORTHEAST OVERNIGHT. SEAS UP TO 6 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-021500- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 311 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... WINDS AND SEAS: WINDS WILL SHIFT TO NORTH AND NORTHEAST AND INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-021500- /O.CON.KMLB.SC.Y.0009.110302T0000Z-110304T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 311 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. WINDS AND SEAS: WINDS WILL SHIFT TO NORTH THEN NORTHEAST AND INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 TO 25 KNOTS OFFSHORE BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE TONIGHT. WINDS WILL VEER TOWARD THE EAST ON THURSDAY WITH SEAS BUILDING UP TO 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET WELL OFFSHORE THROUGH THE LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
592 WHUS72 KMLB 021507 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1007 AM EST WED MAR 2 2011 AMZ550-552-022100- /O.EXP.KMLB.SC.Y.0009.000000T0000Z-110302T1500Z/ /O.NEW.KMLB.SC.Y.0010.110302T1507Z-110302T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1007 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WINDS AND SEAS: ALTHOUGH WINDS WILL DECREASE TO BELOW 20 KNOTS SEAS WILL REMAIN AT 5 TO 7 FEET THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-022100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1007 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. WINDS AND SEAS: ALTHOUGH WINDS WILL DECREASE TO BELOW 20 KNOTS SEAS WILL REMAIN AT 5 TO 7 FEET AND TO 9 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS72 KMLB 022124 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 424 PM EST WED MAR 2 2011 AMZ550-552-022230- /O.EXP.KMLB.SC.Y.0010.000000T0000Z-110302T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 424 PM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... WHILE CONDITIONS HAVE DROPPED BELOW ADVISORY CRITERIA...ELEVATED NORTHEAST TO EAST WINDS UP TO 15 TO 20 KNOTS WILL KEEP SEAS UP TO 4 TO 6 FEET. $$ AMZ555-570-572-575-030900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110304T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 424 PM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. WINDS AND SEAS: NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL BECOME MORE EAST TONIGHT AND INCREASE TO AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM INTO LATE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEITLICH
990 WHUS72 KMLB 030833 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 AM EST THU MAR 3 2011 AMZ550-552-040900- /O.EXB.KMLB.SC.Y.0009.110303T1500Z-110305T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 333 AM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST SATURDAY... WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-040900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 333 AM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 8 TO 11 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-040900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-110305T1000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 333 AM EST THU MAR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL INCREASE TO AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 6 TO 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHUS72 KMLB 040837 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 AM EST FRI MAR 4 2011 AMZ550-552-555-050900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110305T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 337 AM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL OCCASIONALLY BE SUSTAINED AT AROUND 20 KNOTS. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-050900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 337 AM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... WINDS AND SEAS: EAST WINDS WILL BE AROUND 20 KNOTS AND GUSTY. THESE ELEVATED EASTERLY WINDS WILL BUILD SEAS UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS72 KMLB 050314 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1014 PM EST FRI MAR 4 2011 AMZ550-552-555-051500- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1014 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WILL OCCASIONALLY BE SUSTAINED AT AROUND 20 KNOTS OVERNIGHT. THESE ELEVATED EASTERLY WINDS WILL KEEP SEAS UP TO 7 TO 9 FEET INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-051500- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1014 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... WINDS AND SEAS: EAST WINDS WILL BE AROUND 20 KNOTS AND GUSTY. THESE ELEVATED EASTERLY WINDS SUSTAIN SEAS UP TO 8 TO 11 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
093 WHUS72 KMLB 050917 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 417 AM EST SAT MAR 5 2011 AMZ570-572-575-051500- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T1700Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 417 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY... WINDS AND SEAS: EAST TO SOUTHEAST WINDS WILL BE AROUND 20 KNOTS AND GUSTY. THESE ELEVATED EASTERLY WINDS WILL SUSTAIN SEAS UP TO 7 TO 10 FEET OFFSHORE AND IN THE GULF STREAM THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-051500- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 417 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... WINDS AND SEAS: EAST TO SOUTHEAST WINDS WILL BE 15 TO 20 KNOTS AND GUSTY. THESE ELEVATED EASTERLY WINDS WILL KEEP SEAS UP TO 5 TO 8 FEET THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
167 WHUS72 KMLB 051526 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1026 AM EST SAT MAR 5 2011 AMZ550-552-555-051630- /O.EXP.KMLB.SC.Y.0009.000000T0000Z-110305T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1026 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ570-572-575-052330- /O.CON.KMLB.SC.Y.0009.000000T0000Z-110306T1700Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1026 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS72 KMLB 052130 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 430 PM EST SAT MAR 5 2011 AMZ570-572-575-062100- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-110306T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 430 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS72 KMLB 062100 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 PM EST SUN MAR 6 2011 AMZ570-572-575-070300- /O.CAN.KMLB.SC.Y.0009.000000T0000Z-110306T2100Z/ /O.NEW.KMLB.SW.Y.0003.110306T2100Z-110307T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 400 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:30 PM EST, 5 hours 40 minutes earlier.
Area forecast discussion, Feb 28, 10:30 PM EST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1030 PM EST MON FEB 28 2011 .DISCUSSION... WEST TO SOUTHWEST FLOW WILL CONTINUE AHEAD OF APPROACHING FRONTAL BOUNDARY CURRENTLY LOCATED ACROSS CENT GA AND SE AL. SHOULD SEE SOME LOW CLOUDS MOVE INTO NORTHERN SECTIONS OVERNIGHT OTHERWISE MOSTLY CLEAR. THINK MOST OF THE SHOWER ACTIVITY WILL HOLD OFF UNTIL DAYLIGHT MORNING HOURS. STEADY W/SW WINDS WILL KEEP TEMPS IN THE L/M60S...ABOUT 10F ABOVE CLIMO. TUESDAY...(PREVIOUS) PUSHED BY A STOUT H85-H50 SHORTWAVE...THE FRONT WILL MAKE STEADY PROGRESS THROUGH THE CENTRAL PENINSULA THRU THE DAY. LIMITED INSTABILITY OVER THE NRN HALF OF THE CWA DUE TO THE EARLIER ARRIVAL OF CLOUD COVER AND SUBSEQUENT WINDSHIFT BEHIND THE FRONT...MAX TEMPS IN THE 70S WILL LIMIT PRECIP TO SHRAS ONLY. BETTER HEATING OVER THE SRN CWA DUE TO LONGER DURATION OF SW FLOW AN LOWER INITIAL CLOUD COVER. MAX TEMPS IN THE L/M80S MAY GENERATE ENOUGH INSTABILITY TO ALLOW ISOLD TSRAS TO DVLP. HOWEVER...DYNAMIC SUPPORT WILL BE LIMITED AS THE PARENT LOW RACES INTO THE CANADIAN MARITIMES...SO STRONG STORM POTENTIAL WILL BE LOW. && .AVIATION... BTWN 06Z-12Z...AREAS IFR CIGS/MVFR VSBYS IN STRATUS/PATCHY GROUND FOG. LOW CIGS WILL PERSIST AT LEAST THRU 15Z. FRONT WILL CROSS TERMINALS FROM NW-SE WITH SCT MVFR SHRAS WITH ISOLD TSRA POSS AT MLB/VRB AFT 18Z. SFC/BNDRY LYR WNDS WILL VEER RAPIDLY TO THE N/NE BEHIND THE FRONT. && .MARINE... NO SIG CHANGES TO CURRENT COASTAL WATERS FCST. && .PRELIMINARY POINT TEMPS/POPS... DAB 64 70 55 71 / 30 50 10 0 MCO 63 79 56 76 / 20 50 10 0 MLB 63 77 62 74 / 10 50 20 0 VRB 62 80 62 75 / 10 40 20 10 LEE 63 76 53 75 / 30 50 10 0 SFB 64 77 55 75 / 20 50 10 0 ORL 63 78 57 75 / 20 50 10 0 FPR 62 79 63 75 / 10 40 20 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/WEITLICH
Hazardous weather outlook, Feb 28, 5:48 PM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 548 PM EST MON FEB 28 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-010500- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 548 PM EST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...DENSE FOG/SMOKE IMPACT... A LARGE BRUSH FIRE NEAR THE VOLUSIA AND BREVARD COUNTY LINE IS PRODUCING HEAVY SMOKE WHICH HAS PROMPTED THE CLOSURE OF INTERSTATE 95 AND US 1 IN THIS AREA. IF THESE ROADWAYS ARE REOPENED LATER THIS EVENING...DRIVERS SHOULD CONTINUE TO BE ON ALERT FOR RAPIDLY DECREASING VISIBILITIES DUE TO SMOKE MIXING WITH PATCHY FOG THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL MOVE THROUGH THE STATE ON TUESDAY STALLING OUT ACROSS SOUTH FLORIDA BY WEDNESDAY MORNING. THE FRONT WILL GENERATE SCATTERED SHOWERS ACROSS THE REGION THROUGH WEDNESDAY NIGHT AND THE POSSIBILITY FOR A FEW THUNDERSTORMS TUESDAY AFTERNOON. NORTHEAST WINDS AND SEAS WILL QUICKLY INCREASE BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BEGINNING TUESDAY NIGHT THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.